Alert archive / Illinois / Small Craft Advisories in 2021

Small Craft Advisory 59, NWS Chicago, IL

July 19, 2021

NWS Chicago, IL issued this small craft advisory at Jul 19, 2021, 3:25 PM CDT. It took effect at Jul 20, 2021, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2021, 3:25 PM CDT (20:25 UTC)
In effect from
Jul 20, 2021, 7:00 PM CDT
Expired
Jul 21, 2021, 7:00 AM CDT
In force
12 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

839 
WHUS73 KLOT 192025
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
325 PM CDT Mon Jul 19 2021

LMZ740>742-200430-
/O.NEW.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
325 PM CDT Mon Jul 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

* WHAT...North winds to 25 kt. Significant waves to 6 ft.
  Occasional waves to 8 ft.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 PM Tuesday to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-200430-
/O.NEW.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
325 PM CDT Mon Jul 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

* WHAT...North winds to 25 kt. Significant waves to 6 ft.
  Occasional waves to 8 ft.

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 PM Tuesday to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
053 
WHUS73 KLOT 200226
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
926 PM CDT Mon Jul 19 2021

LMZ740>742-201030-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
926 PM CDT Mon Jul 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM TUESDAY TO
7 AM CDT WEDNESDAY...

* WHAT...North winds to 25 kt. Significant waves to 6 ft.
  Occasional waves to 8 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...From 7 PM Tuesday to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-201030-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
926 PM CDT Mon Jul 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM TUESDAY TO
7 AM CDT WEDNESDAY...

* WHAT...North winds to 25 kt. Significant waves to 6 ft.
  Occasional waves to 8 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...From 7 PM Tuesday to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
540 
WHUS73 KLOT 200807
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
307 AM CDT Tue Jul 20 2021

LMZ740>742-201700-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
307 AM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...North winds to 25 kt. Significant waves to 6 ft. 
  Occasional waves to 8 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-201700-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
307 AM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...North winds to 25 kt. Significant waves to 6 ft. 
  Occasional waves to 8 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Carlaw
121 
WHUS73 KLOT 201502
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
1002 AM CDT Tue Jul 20 2021

LMZ740>742-202315-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
1002 AM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...North winds to 20 to 25 kt. Significant waves to 6 ft. 
  Occasional waves to 8 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-202315-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1002 AM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...North winds to 20 to 25 kt. Significant waves to 6 ft. 
  Occasional waves to 8 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
549 
WHUS73 KLOT 202023
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
323 PM CDT Tue Jul 20 2021

LMZ740>742-210430-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
323 PM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...North winds to 20 to 25 kt. Significant waves to 6 ft. 
  Occasional waves to 8 ft.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-210430-
/O.CON.KLOT.SC.Y.0059.210721T0000Z-210721T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
323 PM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...North winds to 20 to 25 kt. Significant waves to 6 ft.
  Occasional waves to 8 ft.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
179 
WHUS73 KLOT 210300
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
1000 PM CDT Tue Jul 20 2021

LMZ740>742-211100-
/O.CON.KLOT.SC.Y.0059.000000T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
1000 PM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Waves 4 to 6 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-211100-
/O.CON.KLOT.SC.Y.0059.000000T0000Z-210721T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1000 PM CDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Waves 4 to 6 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
792 
WHUS73 KLOT 210804
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
304 AM CDT Wed Jul 21 2021

LMZ745-210915-
/O.CAN.KLOT.SC.Y.0059.000000T0000Z-210721T1200Z/
Burns Harbor to Michigan City IN-
304 AM CDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves are expected to remain under Small Craft Advisory
criteria. 

$$

LMZ740>742-211200-
/O.CON.KLOT.SC.Y.0059.000000T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
304 AM CDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Waves 3 to 6 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743-744-211200-
/O.CON.KLOT.SC.Y.0059.000000T0000Z-210721T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
304 AM CDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Waves 3 to 6 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Carlaw
122 
WHUS73 KLOT 211202
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
702 AM CDT Wed Jul 21 2021

LMZ740>744-211315-
/O.EXP.KLOT.SC.Y.0059.000000T0000Z-210721T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
702 AM CDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have eased this morning and waves are beginning to come
down. Waves of 3 to 5 feet remain possible through the morning 
hours.

$$

Petr

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:04 PM CDT, 21 minutes earlier.

Area forecast discussion, Jul 19, 3:04 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
304 PM CDT Mon Jul 19 2021

.SHORT TERM...
304 PM CDT

Through Tuesday night...

Another relatively quiet short term is in store, with a few
exceptions on Tuesday afternoon and evening. These exceptions are:
the potential for a period of hazardous swimming conditions at
Lake Michigan beaches behind a lake enhanced backdoor front and
the threat for a few isolated showers or thunderstorms across
parts of far northern Illinois behind the backdoor front.

The most pronounced Cu early this afternoon has been on the lake
breeze where convergence is maximized, down into areas south of
I-80. There's not enough forcing though for anything more than a
rogue sprinkle. This is topped by mid and upper level smoke from
Pacific Northwest and southern Canadian wildfires giving the milky
tint to the sky. Skies will clear toward sunset with light to calm
winds overnight from surface ridging extending eastward from high
pressure centered over the mid Missouri Valley.

Most of Tuesday will be a quiet and very warm day at our
climatologically warmest time of year, with highs peaking in the
upper 80s to locally around 90. Weak gradient will allow for a
traditional lake breeze to develop and make slight inland progress
in the early afternoon, keeping lakeside areas a bit cooler. The
main feature of interest is a cold front dropping south and taking
on backdoor/lake enhanced characteristics as it gets shunted south
by an upstream short-wave. The NCEP (namely NAM and GFS) guidance
appears overdone with dew points and also moisture depth tomorrow,
with a lean toward RAP/HRRR and foreign guidance for instability
forecast (or lack thereof).

Our lake enhanced front will have strong low level convergence as
it surges south from near the lake, but mainly capped and pretty
parched air mass casts doubt on anything more than widely isolated
post-frontal showers and maybe a thunderstorm over far northern
Illinois late in the afternoon into the early evening. This is
when the slight chance PoPs have been maintained similar to
previous forecast. Think higher coverage will be over Wisconsin
closer to the path of the mid-upper short-wave path to our
northeast.

Aside from the low/isolated convective potential, the main story
will be the sharp uptick in north-northeasterly winds behind the
front. While the NAM and 3km nest are likely to be too moist and
unstable, think their wind forecast is quite reasonable, with
northerly winds gusting up to 25 mph to possibly briefly 30 mph in
the early evening. Have again inched timing a bit earlier, and
these fronts do tend to end up if anything a bit earlier/quicker
at verification. Starting from a calm lake baseline, the waves
will take some time to respond, though confidence is high in
dangerous conditions developing during the evening and continuing
into Wednesday morning. Will be issuing a Beach Hazards Statement
for all Lake Michigan beaches 7pm Tuesday to 12pm Wednesday. The
start time may need to be adjusted a few hours earlier for at
least portions of the Illinois shore pending observational trends.

Temperatures will cool quickly behind the front, but not like with
the spring "pneumonia" fronts, as the lake being in the upper 60s
to lower 70s greatly moderates the cooling behind lake enhanced
fronts in mid summer.

Castro

&&

.LONG TERM...
305 AM CDT

Wednesday through Sunday...

The extended forecast continues to look unsettled with upper
ridging building across the central CONUS situating the Great
Lakes region under predominantly northwest flow aloft, and
features near to slightly above normal temperatures with highs in
the mid to upper 80s.

Wednesday will trend a bit cooler in the wake of Tuesday
evening's backdoor cold front mentioned in the short term section
above. The boundary will retreat back to the north through the day
on Wednesday which should allow for temperatures to still warm
back into the lower 80s. Accordingly, an axis of unstable air will
lift back over portions of the area. At this time capping looks
strong enough to keep things dry, especially across the Chicago
metro. There is a bit more uncertainty with south and westward
extent where some guidance is trying to develop a few showers and
thunderstorms, but suspect they may be overdoing low-level
moisture return a bit. At this time will continue to carry a dry
forecast for Wednesday given the lack of noteworthy forcing for
ascent.

Temperatures Thursday onward will trend slightly above normal in
the mid 80s. Precip chances continue through the remainder of the
extended period as multiple waves round the upper ridge and move
near the area. Not all periods will see precipitation, however,
pinpointing the exact details on timing and coverage appear rather
nebulous at this juncture so made no changes to the blended
guidance. There does continue to be a better signal for showers
and thunderstorms late Saturday as a shortwave and associated
surface low move across the Great Lakes region.

Petr

&&

.AVIATION...
For the 18Z TAFs...
1234 PM CDT

The main concern for Chicago area airports:

* Sharp shift to north-northeast winds gusting to 15-20 kt late
  Tuesday afternoon

* Isolated post frontal SHRA/TS possible late day-Tuesday evening

Quiet conditions will persist until later Tuesday afternoon. Early
this afternoon, a lake breeze is spreading inland with VFR Cumulus
inland of the wind shift, and this will erode with the lake shadow.
Easterly speeds may occasionally touch 10 kt at ORD and MDW but mainly
be less than 10 kt. Light to calm winds tonight will become west-
northwest Tuesday morning out ahead of the approaching backdoor
cold front. This front will accelerate down the lake in the
afternoon and abruptly shift winds to north-northeast in the
21z-23z window. There's some threat for isolated post-frontal
SHRA/TS but think that coverage will be low and toward or after
00z Wednesday, so no mention in ORD/MDW TAFs.

Castro

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jul 19, 11:15 AM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1115 AM CDT Mon Jul 19 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-201615-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1115 AM CDT Mon Jul 19 2021 /1215 PM EDT Mon Jul 19 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday Evening...
  Limited Thunderstorm Risk.
Thursday through Sunday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-201615-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1115 AM CDT Mon Jul 19 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday Evening...
  Limited Thunderstorm Risk.
Thursday through Sunday...
  Limited Thunderstorm Risk.

Castro

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:52 PM CDTBeach Hazards StatementLOTCook, Lake44 hr

Nearby

Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.